Advertisement

Mathematical Notes

, Volume 92, Issue 5–6, pp 837–842 | Cite as

Operator-valued ODEs and Feynman’s formula

  • A. M. ChebotarevEmail author
  • A. E. Teretenkov
Short Communications
  • 53 Downloads

Keywords

noncommuting exponentials matrix-valued ODE Feynman’s formula Hadamar product Jordan decomposition 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. P. Feynman, Phys. Rev. (2) 84(1), 108 (1951).MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    R. M. Wilcox, J.Math. Phys. 8(4), 962 (1967).MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    M. V. Karasev and V. P. Maslov, Nonlinear Poisson Brackets: Geometry and Quantization. Nauka, Moscow, 1991 [in Russian].Google Scholar
  4. 4.
    I. Najfeld and T. F. Havel, Adv. Appl.Math. 16(3), 321 (1995).MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  1. 1.Moscow State UniversityMoscowRussia

Personalised recommendations